American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Subhashis Nag. A period mapping in universal Teichm\"uller space . Bull. Amer. Math. Soc. 26 (1992) 280-287. MR 1121571.
Abstract, references, and article information
View Article: PDF

[2] K. Chakiris. A Torelli theorem for simply connected elliptic surfaces with a section and $p_g \geqslant 2$. Bull. Amer. Math. Soc. 7 (1982) 227-232. MR 656200.
Abstract, references, and article information
View Article: PDF

[3] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information
View Article: PDF

[4] Eduardo Cattani and Aroldo Kaplan. On the local monodromy of a variation of Hodge structure. Bull. Amer. Math. Soc. 4 (1981) 116-118. MR 590823.
Abstract, references, and article information
View Article: PDF

[5] Kenneth N. Chakiris. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. 2 (1980) 297-299. MR 555265.
Abstract, references, and article information
View Article: PDF

[6] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information
View Article: PDF

[7] Eduardo H. Cattani. On the partial compactification of the arithmetic quotient of a period matrix domain. Bull. Amer. Math. Soc. 80 (1974) 330-333. MR 0357865.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1